# SDR 2020F00321

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: General aviation
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 3,473 hours, 2,338 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6932035262071
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,473 hours, 2,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD REPAIR FR-680A-0037-8080. CORROSION, HORIZONTAL STABILIZER, UPPER AND LOWER SKINS, LBL 16.5 TO RBL 16.5. WITH FAA FORM 8100-9
